MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TUBE SET STERILE A127 PUMP; INSUFFLATOR, HYSTEROSCOPIC

SMITH & NEPHEW, INC. TUBE SET STERILE A127 PUMP; INSUFFLATOR, HYSTEROSCOPIC
Model Number T0449-01
Health Effect - Clinical Code Extravasation (1842)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had a fluctuating pressure, causing extravasation on the patient.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product to look at.As such the complaint is being closed without conclusion.

Brand Name
TUBE SET STERILE A127 PUMP
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7551143
Report Number3003604053-2018-00084
Device Sequence Number16187131
Product Code HIG
UDI-Device Identifier04056702003678
UDI-Public(01)04056702003678(17)211130(10)4011667
Combination Product (Y/N)N
PMA/510(K) Number
K031616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2021
Device Model NumberT0449-01
Device Catalogue NumberT0449-01
Device Lot Number4011667
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1